Alert archive / Alabama / Wind Advisories in 2011

Wind Advisory 6, NWS Huntsville, AL

April 3, 201111 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Apr 3, 2011, 4:38 AM CDT for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Apr 3, 2011, 1:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2011, 4:38 AM CDT (09:38 UTC)
In effect from
Apr 3, 2011, 1:00 PM CDT
Expired
Apr 4, 2011, 6:41 PM CDT
In force
30 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3013 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WWUS74 KHUN 030938
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
438 AM CDT SUN APR 3 2011

...WINDY CONDITIONS EXPECTED TO DEVELOP THIS AFTERNOON...

.A DEVELOPING STORM SYSTEM OVER THE CENTRAL AND SOUTHERN PLAINS WILL
RESULT IN SOUTHERLY WINDS INCREASING ACROSS THE CENTRAL TENNESSEE
VALLEY THIS AFTERNOON. WIND SPEEDS ON MONDAY WILL INCREASE FURTHER AS
A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST.

ALZ001>010-016-TNZ076-096-097-031800-
/O.NEW.KHUN.WI.Y.0006.110403T1800Z-110405T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
438 AM CDT SUN APR 3 2011

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT MONDAY. 

* TIMING: VALID FROM 1 PM THIS AFTERNOON THROUGH 7 PM MONDAY.

* WINDS: SOUTH WINDS AROUND 15 TO 25 MPH...WITH GUSTS UP TO 35
  MPH...ARE EXPECTED TO DEVELOP THIS AFTERNOON. SOUTH WINDS NEAR 15
  TO 20 MPH WITH HIGHER GUSTS WILL THEN PERSIST THROUGH THE EVENING
  AND OVERNIGHT HOURS. WINDS ARE THEN EXPECTED TO BECOME SOUTHWEST
  AROUND 20 TO 25 MPH ON MONDAY...WITH GUSTS UP TO 40 MPH...BEFORE
  DIMINISHING MONDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

* IMPACTS: WIND SPEEDS THIS STRONG WILL RESULT IN DAMAGE TO LOOSE
  OBJECTS AROUND HOMES...IN ADDITION TO THESE OBJECTS DAMAGING HOMES
  AND VEHICLES. SMALL TREES AND LIMBS MAY ALSO BE BROKEN OR UPROOTED.
  MOTORISTS DRIVING ON ELEVATED ROADWAYS OR IN HIGH PROFILE VEHICLES
  MAY ALSO ENCOUNTER HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...
OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS
REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
4 follow-up statements
650 
WWUS74 KHUN 031744 AAA
NPWHUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1244 PM CDT SUN APR 3 2011

...WINDY CONDITIONS EXPECTED THIS AFTERNOON THROUGH TOMORROW EVENING...

.A DEVELOPING STORM SYSTEM OVER THE CENTRAL AND SOUTHERN PLAINS
WILL RESULT IN SOUTHERLY WINDS INCREASING ACROSS THE CENTRAL
TENNESSEE VALLEY THIS AFTERNOON. WIND SPEEDS ON MONDAY WILL
INCREASE FURTHER AS A STRONG COLD FRONT APPROACHES THE AREA FROM
THE WEST.

ALZ001>010-016-TNZ076-096-097-040300-
/O.CON.KHUN.WI.Y.0006.110403T1800Z-110405T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
1244 PM CDT SUN APR 3 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

* TIMING: VALID FROM 1 PM THIS AFTERNOON THROUGH 7 PM MONDAY.

* WINDS: SOUTH WINDS AROUND 15 TO 25 MPH...WITH GUSTS UP TO 35 
  MPH...ARE EXPECTED TO DEVELOP THIS AFTERNOON. SOUTH WINDS NEAR 
  15 TO 20 MPH WITH HIGHER GUSTS WILL THEN PERSIST THROUGH THE 
  EVENING AND OVERNIGHT HOURS. WINDS ARE THEN EXPECTED TO BECOME 
  SOUTHWEST AROUND 20 TO 25 MPH ON MONDAY...WITH GUSTS UP TO 40 
  MPH...BEFORE DIMINISHING MONDAY EVENING WITH THE PASSAGE OF A 
  COLD FRONT. 

* IMPACTS: WIND SPEEDS THIS STRONG WILL RESULT IN DAMAGE TO 
  LOOSE OBJECTS AROUND HOMES...IN ADDITION TO THESE OBJECTS 
  DAMAGING HOMES AND VEHICLES. SMALL TREES AND LIMBS MAY ALSO BE 
  BROKEN OR UPROOTED. MOTORISTS DRIVING ON ELEVATED ROADWAYS OR 
  IN HIGH PROFILE VEHICLES MAY ALSO ENCOUNTER HAZARDOUS DRIVING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...
OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS
REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

12
178 
WWUS74 KHUN 040257
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
957 PM CDT SUN APR 3 2011

...WINDY CONDITIONS EXPECTED THROUGH TOMORROW EVENING...

.A DEVELOPING STORM SYSTEM OVER THE CENTRAL PLAINS WILL MAINTAIN
STRONG SOUTHERLY WINDS ACROSS THE TENNESSEE VALLEY OVERNIGHT. WIND
SPEEDS ON MONDAY WILL INCREASE FURTHER AS A STRONG COLD FRONT
APPROACHES THE AREA FROM THE WEST.

ALZ001>010-016-TNZ076-096-097-050000-
/O.CON.KHUN.WI.Y.0006.000000T0000Z-110405T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
957 PM CDT SUN APR 3 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY.

* TIMING: ADVISORY IS VALID THROUGH 7 PM CDT MONDAY.

* WINDS: SOUTH WINDS OF 15 TO 20 MPH...WITH GUSTS UP TO 30 MPH...WILL
  OCCUR OVERNIGHT. WINDS ARE THEN EXPECTED TO BECOME SOUTHWEST
  AROUND 20 TO 25 MPH ON MONDAY...WITH GUSTS UP TO 40 MPH...BEFORE
  DIMINISHING MONDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

* IMPACTS: WIND SPEEDS THIS STRONG WILL RESULT IN DAMAGE TO LOOSE
  OBJECTS AROUND HOMES...IN ADDITION TO THESE OBJECTS DAMAGING
  HOMES AND VEHICLES. SMALL TREES AND LIMBS MAY ALSO BE BROKEN OR
  UPROOTED. MOTORISTS DRIVING ON ELEVATED ROADWAYS OR IN HIGH PROFILE
  VEHICLES MAY ALSO ENCOUNTER HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...OR
GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN
SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

70/DD
899 
WWUS74 KHUN 040802
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
302 AM CDT MON APR 4 2011

ALZ001>010-016-TNZ076-096-097-050000-
/O.CON.KHUN.WI.Y.0006.000000T0000Z-110405T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
302 AM CDT MON APR 4 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING: ADVISORY IS VALID THROUGH 7 PM CDT THIS EVENING.

* WINDS: SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL BE
  POSSIBLE TODAY. WINDS WILL BEGIN TO DIMINISH BY THIS EVENING WITH
  THE PASSAGE OF A STRONG COLD FRONT.

* IMPACTS: WIND SPEEDS THIS STRONG WILL RESULT IN DAMAGE TO 
  LOOSE OBJECTS AROUND HOMES...IN ADDITION TO THESE OBJECTS 
  DAMAGING HOMES AND VEHICLES. SMALL TREES AND LIMBS MAY ALSO BE 
  BROKEN OR UPROOTED. MOTORISTS DRIVING ON ELEVATED ROADWAYS OR 
  IN HIGH PROFILE VEHICLES MAY ALSO ENCOUNTER HAZARDOUS DRIVING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...
OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS
REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
218 
WWUS74 KHUN 042341
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
641 PM CDT MON APR 4 2011

ALZ001>010-016-TNZ076-096-097-050045-
/O.CAN.KHUN.WI.Y.0006.000000T0000Z-110405T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
641 PM CDT MON APR 4 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND
ADVISORY. 

AS A COLD FRONT MOVES ACROSS THE TENNESSEE VALLEY THIS EVENING...
NORTHWEST WINDS 15 TO 25 MPH WITH OCCASIONAL HIGHER GUSTS WILL
BRIEFLY OCCUR FOR SEVERAL HOURS BEHIND THE FRONT. HOWEVER...
SUSTAINED SURFACE WINDS HAVE DIMINISHED ENOUGH TO ALLOW THE WIND
ADVISORY TO BE CANCELLED.

$$

DJN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Apr 3, 4:27 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 3, 4:27 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
427 AM CDT SUN APR 3 2011

.DISCUSSION...WENT WITH A BLEND NAM AND GFS FOR THIS FCST PACKAGE.

RIDGE OVER THE MIDWEST WILL CONTINUE TO MOVE EAST TODAY PROVIDING FOR
MOSTLY SUNNY SKIES. STLT SHOWS THAT THERE WILL BE SOME SCT CI BUT
SHOULD NOT KEEP TEMPS FROM REACHING PROJECTED HIGHS BETWEEN 75 AND 80.
ONE CONCERN IS THE INCREASING LOW LEVEL JET AND THE MIXING DOWN OF
THESE WINDS THIS AFTN. ATTM IT LOOKS LIKE WE WILL COME CLOSE TO WIND
ADVISORY CRITERIA. WILL GO AHEAD AND ISSUE A WIND ADVISORY BEGINNING
AT 18Z TODAY AND WILL KEEP IT GOING THRU 00Z TUESDAY. THE REASON IS
THAT THE LOW LEVEL JET WILL ONLY GET STRONGER...ESPECIALLY ON MONDAY
AHEAD OF A STRONG CDFNT. OTHERWISE FOR TONIGHT CLOUDS WILL BEGIN TO
INCREASE BUT NO PCPN IS EXPECTED.

PCPN CHANCES WILL INCREASE BY MONDAY AFTN AS THE CDFNT BEGINS TO
APPROACH THE TN VALLEY. TIMING OF THE CDFNT IS BEGINNING TO BECOME A
LITTLE MORE CLEAR WITH NAM/GFS IN PRETTY GOOD AGREEMENT. THE ECMWF IS
STILL A LITTLE SLOWER. ATTM IT LOOK LIKE THE CDFNT WILL BE ACROSS NW
AL BY 21Z...IN THE HUN AREA ARND 00Z AND OUT OF THE NERN ZONES BY
04Z.

SPC DAY 2 HAS ALL OF THE CWA IN A SLIGHT RISK FOR SEVERE WX WITH
DAMAGING WINDS...HAIL AND ISOLATED TORNADOES. HPC GUIDANCE IS
PREDICTING ARND 2 INCHES OF RAIN BEFORE THE PCPN TAPERS OFF ARND
MIDNIGHT.

IT WILL BE MUCH COOLER ON TUESDAY WITH MRNG LOWS ARND 40 AND HIGHS
NEAR 60. BUT THE COOL TEMPS WONT LAST LONG WITH LOW 80S BACK IN THE
FCST BY FRIDAY/SATURDAY. WILL KEEP DRY CONDITIONS FOR TUESDAY/WEDNESDAY.
A SFC LOW MOVING ACROSS THE MIDWEST COULD KICK OFF SOME SCT SHRA/TSRA
ACROSS THE CWA THURSDAY NIGHT AND FRIDAY. WILL KEEP A LOW POP IN FOR
THIS TIME FRAME.

SATURDAY...NOT TOO MUCH CONFIDENCE THIS FAR OUT BUT THINKING ATTM THAT
SFC HIGH OVER PORTIONS OF THE SERN US SHOULD KEEP PCPN OUT OF THE FCST.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    79  60  73  40  60 /   0  10  90  80  10
SHOALS        80  62  74  39  61 /   0  10  90  50  10
VINEMONT      78  61  72  40  59 /   0  10  90  80  10
FAYETTEVILLE  78  59  72  40  59 /   0  10  90  80  10
ALBERTVILLE   80  60  74  42  61 /   0  10  90  90  10
FORT PAYNE    78  56  71  42  59 /   0  10  90  90  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT MONDAY FOR THE
     FOLLOWING ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...
     JACKSON...LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...
     MARSHALL...MORGAN.

TN...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT MONDAY FOR THE
     FOLLOWING ZONES: FRANKLIN TN...LINCOLN...MOORE.

&&

07
Hazardous weather outlook, Apr 2, 6:34 PM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
634 PM CDT SAT APR 2 2011

ALZ001>010-016-TNZ076-096-097-031000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
634 PM CDT SAT APR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

HAZARDOUS WEATHER CONDITIONS ARE NOT ANTICIPATED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE THREAT FOR A WIDESPREAD SEVERE WEATHER OUTBREAK IS BECOMING MORE
LIKELY MONDAY AFTERNOON INTO MONDAY EVENING. STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT MONDAY
AFTERNOON ACROSS NORTHWEST ALABAMA...AND MOVE EASTWARD ACROSS THE
REMAINDER OF THE AREA THROUGH THE LATE AFTERNOON AND INTO THE EARLY
EVENING HOURS.

LATEST INDICATIONS CONTINUE TO SUGGEST ALL MODES OF SEVERE WEATHER
ARE POSSIBLE WITH THIS POTENT STORM SYSTEM. THIS INCLUDES LARGE
HAIL...DAMAGING WIND GUSTS...LOCALLY HEAVY RAINFALL AND ISOLATED
TORNADOES. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH ACROSS
THE AREA FROM WEST TO EAST DURING THE EARLY EVENING ON MONDAY WITH
THE PASSAGE OF THE COLD FRONT. RESIDENTS ARE ENCOURAGED TO MONITOR
FUTURE FORECASTS AND UPDATES REGARDING THIS POTENTIAL STORM SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE NEEDED MONDAY AFTERNOON AND MONDAY EVENING.

70/DD

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 6:25 AM CDTRed Flag WarningHUNDeKalb, Jackson, Madison, Marshall12 hr

Nearby

Wind Advisories in Alabama, 2011Wind Advisories in Tennessee, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.